# SDR 9614949103

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTS BACK TO ROW 2 AND FORWARD CABIN DOOR EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK IN POWER SUPPLY B5-901, OPERATIONAL CHECK OK.
